Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 49, NWS Springfield, MO

June 20, 2015Laclede County, Missouri

NWS Springfield, MO issued this river flood warning at Jun 20, 2015, 1:50 AM CDT for Laclede County, Missouri. It took effect at Jun 20, 2015, 4:35 AM CDT. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Jun 20, 2015, 1:50 AM CDT (06:50 UTC)
In effect from
Jun 20, 2015, 4:35 AM CDT
Expired
Jun 21, 2015, 9:28 AM CDT
In force
29 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Laclede County, MO

The radar

The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Gasconade River near Hazelgreen (HZLM7). The gauge peaked at 29.48 ft at Jun 20, 2015, 11:00 AM CDT.

actionminormoderatemajor10203006/2006/2106/22
Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06928000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

316 
WGUS43 KSGF 200651
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
150 AM CDT SAT JUN 20 2015

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Gasconade River at Hazelgreen affecting Laclede County.
   
.Recent heavy rainfall will cause flooding on the Gasconade River at
and around Hazelgreen Missouri in Laclede County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-201850-
/O.NEW.KSGF.FL.W.0049.150620T1200Z-150621T1428Z/
/HZLM7.1.ER.150620T1200Z.150620T1200Z.150620T1428Z.NO/
150 AM CDT SAT JUN 20 2015

* From this morning...until further notice.
...For the Gasconade River at Hazelgreen...
* At  1:15 AM Saturday The stage was 20.5 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is forecast. 
* Impact...At 21.0 feet...Minor flooding begins at the gage site and 
  mainly affects low lying areas along the river. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Gasconade River Basin
  Hazelgreen       21  20.5 Sat 01 AM  10.4   6.4   4.9


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$
5 follow-up statements
270 
WGUS43 KSGF 200937
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 AM CDT SAT JUN 20 2015

...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Missouri...
  
  The Gasconade River at Hazelgreen affecting Laclede County

.Recent heavy rainfall in the Gasconade River basin will continue to
cause significant rises and flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-202137-
/O.EXT.KSGF.FL.W.0049.150620T0935Z-150622T0714Z/
/HZLM7.2.ER.150620T0629Z.150620T1800Z.150621T0714Z.NO/
437 AM CDT SAT JUN 20 2015

...For the Gasconade River at Hazelgreen...
* At  4:15 AM Saturday The stage was 25.4 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.5 feet by this
  afternoon. The river will fall below flood stage around midnight.
* Impact...At 26.0 feet...Moderate flooding begins at the gage site. 
  Flood waters impacts the old State Highway 66 bridge. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Gasconade River Basin
  Hazelgreen       21  25.4 Sat 04 AM  18.3   9.7   6.1


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$
835 
WGUS83 KSGF 201231
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 AM CDT SAT JUN 20 2015

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Gasconade River at Hazelgreen affecting Laclede County 
   
.Heavy rainfall over the past few days has caused the river to reach moderate
flood levels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-210331-
/O.EXT.KSGF.FL.W.0049.000000T0000Z-150622T1010Z/
/HZLM7.2.ER.150620T0629Z.150620T1800Z.150621T1010Z.NO/
731 AM CDT SAT JUN 20 2015

...For the Gasconade River at Hazelgreen...
* At  7:15 AM Saturday The stage was 28.3 feet. 
* Flood stage is 21.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.0 feet by this
  afternoon.  The river will fall below flood stage early tomorrow.
* Impact...At 30.0 feet...Major flooding begins at the gage site. 
  Flood waters begins to affect the west bound lanes of Interstate 44
  at mile marker 143.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Gasconade River Basin
  Hazelgreen       21  28.3 Sat 07 AM  20.0  10.5   6.1


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$
153 
WGUS83 KSGF 202000
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT SAT JUN 20 2015



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County... 
  Gasconade River at Hazelgreen affecting Laclede County... 
  Gasconade River at Jerome affecting Phelps County... 
  James River at Galena affecting Stone County... 
   
.Heavy rainfall earlier this week caused river levels to 
rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-211100-
/O.EXT.KSGF.FL.W.0049.000000T0000Z-150622T1027Z/
/HZLM7.2.ER.150620T0629Z.150620T1630Z.150621T1027Z.NO/
300 PM CDT SAT JUN 20 2015

...For the Gasconade River at Hazelgreen...
* At  2:15 PM Saturday The stage was 29.1 feet. 
* Flood stage is 21.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will fall to below flood stage by 
  early tomorrow.
* Impact...At 29 feet...Flood waters affect the old Highway 66 Bridge
and low lying areas near the river.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Gasconade River Basin
  Hazelgreen       21  29.1 Sat 02 PM  20.1  10.3   6.2


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC161-211100-
/O.EXT.KSGF.FL.W.0042.150620T2126Z-150624T0954Z/
/JRMM7.1.ER.150620T2126Z.150622T1800Z.150623T0954Z.UU/
300 PM CDT SAT JUN 20 2015

...For the Gasconade River at Jerome...
* At  1:45 PM Saturday The stage was 14.8 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late this afternoon and 
  continue to rise to near 23.2 feet by Monday early afternoon.  The 
  river will fall below flood stage by Tuesday morning.
* Impact...At 23.0 feet...Back water from the Little Piney Creek 
  begins to affect river stages on the Gasconade river at Jerome. Low
  lying areas near the river flood.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Gasconade River Basin
  Jerome           15  14.8 Sat 02 PM  15.4  22.8  13.6


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 

$$

MOC169-210913-
/O.EXT.KSGF.FL.W.0039.000000T0000Z-150621T0913Z/
/BIGM7.1.ER.150620T0016Z.150620T1415Z.150621T0313Z.NO/
300 PM CDT SAT JUN 20 2015

...For the Big Piney below Fort Leonard Wood East Gate...
* At  2:15 PM Saturday The stage was 10.1 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is occurring.
* Forecast...The river has crested and will fall to below flood stage by 
  tonight.
&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Big Piney River
  Fort Leonard Wo   8  10.1 Sat 02 PM   6.4   4.6   3.8


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

MOC209-211059-
/O.CON.KSGF.FL.W.0048.000000T0000Z-150622T0713Z/
/GLNM7.2.ER.150619T1649Z.150620T1416Z.150621T0713Z.NO/
300 PM CDT SAT JUN 20 2015

...For the The James River at Galena...
* At  2:31 PM Saturday The stage was 23.5 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  around midnight.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

James River Basin
  Galena           15  23.5 Sat 03 PM  11.5   7.7   6.7


&&


LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340

 

$$
119 
WGUS83 KSGF 210121
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
821 PM CDT SAT JUN 20 2015

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
  Gasconade River at Hazelgreen affecting Laclede County 
  Gasconade River at Jerome affecting Phelps County 
   
.Heavy rainfall earlier this week caused river levels to 
rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-211621-
/O.EXT.KSGF.FL.W.0049.000000T0000Z-150622T1017Z/
/HZLM7.2.ER.150620T0629Z.150620T1630Z.150621T1017Z.NO/
821 PM CDT SAT JUN 20 2015

...For the Gasconade River at Hazelgreen...
* At 7:15 PM Saturday The stage was 27.2 feet. 
* Flood stage is 21.0 feet. 
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow.
* Impact...At 26.0 feet...Moderate flooding begins at the gage site. 
  Flood waters impacts the old State Highway 66 bridge. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Gasconade River Basin
  Hazelgreen       21  27.2 Sat 07 PM  10.2   6.2   4.8


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC161-211621-
/O.EXT.KSGF.FL.W.0042.000000T0000Z-150624T0941Z/
/JRMM7.1.ER.150620T1945Z.150622T1800Z.150623T0941Z.UU/
821 PM CDT SAT JUN 20 2015

...For the Gasconade River at Jerome...
* At 7:45 PM Saturday The stage was 15.8 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.1 feet by 
  Monday early afternoon.  The river will fall below flood stage 
  Tuesday morning.
* Impact...At 23.0 feet...Back water from the Little Piney Creek 
  begins to affect river stages on the Gasconade river at Jerome. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Gasconade River Basin
  Jerome           15  15.8 Sat 08 PM  22.8  13.5   6.1


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 

$$

MOC169-210720-
/O.EXT.KSGF.FL.W.0039.000000T0000Z-150621T0720Z/
/BIGM7.1.ER.150620T0016Z.150620T1415Z.150621T0120Z.NO/
821 PM CDT SAT JUN 20 2015

...For the Big Piney  below Fort Leonard Wood East Gate...
* At 8:00 PM Saturday The stage was 8.1 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 8.0 feet...The Pontoon Training Area at Ft. Wood Floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Big Piney River
  Fort Leonard Wo   8   8.1 Sat 08 PM   4.3   3.7   3.5


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
 

$$
812 
WGUS83 KSGF 210958
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 AM CDT SUN JUN 21 2015

 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Gasconade River at Hazelgreen affecting Laclede County
   
Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-211028-
/O.CAN.KSGF.FL.W.0049.000000T0000Z-150622T1017Z/
/HZLM7.2.ER.150620T0629Z.150620T1630Z.150621T0908Z.NO/
458 AM CDT SUN JUN 21 2015

The Flood Warning has been cancelled for  The Gasconade River at 
Hazelgreen.* At  4:15 AM Sunday The stage was 20.9 feet. 
* Flood stage is 21.0 feet. 
* Forecast...The river will continue to fall to 10.2 feet by tomorrow
  morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and 
  mainly affects low lying areas along the river. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Gasconade River Basin
  Hazelgreen       21  20.9 Sun 04 AM  10.2   6.2   4.8


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 19, 11:17 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 19, 11:17 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT Fri Jun 19 2015

...06Z Aviation Update...

.SHORT TERM...(Late this Afternoon through Tonight)
Issued at 250 PM CDT FRI JUN 19 2015

The remnants of Tropical Storm Bill are starting to spread off to
the east of the area this afternoon. Showers will continue to wrap
around the back side of the circulation and spread south across
portions of the eastern Ozarks...generally east of Highway 65 this
afternoon. The rain will end from west to east late this afternoon
into this afternoon as Bill moves off to the east. The rainfall
associated with these showers will generally be light with a few
brief pockets of more moderate rainfall occurring across south
central Missouri.

The low level clouds will start to slowly clear from west to east
tonight, winds will also become light. The moist grounds from the
recent heavy rains may allow for some patchy ground fog to occur
in spots tonight...especially across locations that become clear.

.LONG TERM...(Saturday through Friday)
Issued at 250 PM CDT FRI JUN 19 2015

A warmer air mass will start to spread into the area this weekend
as temperatures warm into the upper 80s to the lower 90s. Humid
and muggy conditions will occur as heat index values warm into the
96 to 104 range both afternoons this weekend.

An upper level disturbance will track across Nebraska, Iowa and
Northern Missouri Sunday. Thunderstorms may be possible across
portions of central Missouri associated with this disturbance,
though the better chances will occur north of the area.

An upper level ridge will build over the region next week as highs
around 90 occur through mid week as heat index values continue to
climb to around the 100 degree mark.

An upper level shortwave trough may then flatten the ridge late
next week and will bring chances for thunderstorms to the area.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 1112 PM CDT FRI JUN 19 2015

Generally quiet conditions are expected at the terminals for the
next 24 hours. The combination of light and variable winds, along
with abundant low level moisture, may result in patchy fog late
tonight. Overall coverage and impact is in question, however, as
fog will likely be patchy and shallow in nature.

Any fog that forms tonight should dissipate shortly after sunrise,
with southwest winds becoming gusty through the day on Saturday.
Winds will begin to decrease as the sun starts to set Saturday
evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Boxell
Hazardous weather outlook, Jun 19, 9:34 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 PM CDT FRI JUN 19 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210245-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
934 PM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  SIGNIFICANT FLOODING RISK.
  LIMITED FOG RISK.

DISCUSSION...

  WIDESPREAD FLOODING OF CREEKS...STREAMS...AND RIVERS WILL
  CONTINUE THROUGH THE OVERNIGHT HOURS. WHILE RAINFALL HAS
  ENDED...ADDITIONAL RISES ARE LIKELY ON MANY RIVERS TONIGHT AS
  FLOOD WATERS TRAVEL DOWNSTREAM. THIS WILL ESPECIALLY BE THE
  CASE ALONG THE GASCONADE RIVER...AS WELL AS THE JAMES RIVER
  DOWNSTREAM FROM SPRINGFIELD.

  THIS FLOODING HAS ALREADY RESULTED IN THE CLOSURE OF NUMEROUS
  ROADWAYS...ESPECIALLY AROUND BRIDGES AND LOW WATER CROSSINGS.
  SOME ADDITIONAL ROAD CLOSURES WILL BE POSSIBLE TONIGHT WHERE
  ADDITIONAL RISES OCCUR. FLOODING IS ESPECIALLY DANGEROUS AT
  NIGHT AS FLOODING IS LESS RECOGNIZABLE. REMEMBER...TURN
  AROUND...DON'T DROWN.

  A LIMITED PATCHY FOG THREAT WILL EXIST OVER THE MISSOURI
  OZARKS LATE TONIGHT THROUGH SATURDAY MORNING. VISIBILITIES
  MAY DROP TO AROUND 1 MILE IN FAVORED LOCATIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  RESIDUAL FLOODING WILL CONTINUE ACROSS SOUTHERN MISSOURI FOR
  THE NEXT SEVERAL DAYS.

  HEAT INDICES WILL REACH THE MID TO UPPER 90S SATURDAY INTO NEXT
  WEEK.

  THUNDERSTORM CHANCES INCREASE LATE NEXT WEEK AS A FRONTAL
  SYSTEM APPROACHES FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

FRYE

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.